# SDR VQIA2016120500001

- Difficulty date: December 5, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- Aircraft time: 35,078 hours, 10,428 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Eiu
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ACFT HAD A CABIN ALTITUDE WARNING AT FL350.  PERFORMED AN EMERGENCY DECENT, AND DIVERTED.  ON THE GROUND PERFORMED TSM 21-31-00-810-809-A, AND FOUND THAT BOTH AIR PACK FLOW CONTROL VALVES WERE CLOSED. PERFORMED AMM 21-31-00-710-002-A, 21-31-00-710-003-A, AND 21-61-00-710-001-A WITH NO ABNORMALITIES NOTED. NR 1 & 2 EIU`S WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
